Translator Disclaimer
15 February 2001 Symmetry properties of positive entire solutions of Yamabe-type equations on groups of Heisenberg type
Nicola Garofalo, Dimiter Vassilev
Duke Math. J. 106(3): 411-448 (15 February 2001). DOI: 10.1215/S0012-7094-01-10631-5

Abstract

In this paper we study positive solutions to the CR Yamabe equation on groups of Heisenberg type. For the subclass of groups of Iwasawa type, we characterize those solutions that have partial symmetry, that is, those that are invariant with respect to the action of the orthogonal group in the first layer of the Lie algebra.

Citation

Download Citation

Nicola Garofalo. Dimiter Vassilev. "Symmetry properties of positive entire solutions of Yamabe-type equations on groups of Heisenberg type." Duke Math. J. 106 (3) 411 - 448, 15 February 2001. https://doi.org/10.1215/S0012-7094-01-10631-5

Information

Published: 15 February 2001
First available in Project Euclid: 13 August 2004

zbMATH: 1012.35014
MathSciNet: MR1813232
Digital Object Identifier: 10.1215/S0012-7094-01-10631-5

Subjects:
Primary: 35H20
Secondary: 35A30, 35B33, 43A80

Rights: Copyright © 2001 Duke University Press

JOURNAL ARTICLE
38 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.106 • No. 3 • 15 February 2001
Back to Top